# SDR CA150312001

- Difficulty date: March 11, 2015
- Submitted: August 5, 2015
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Engine: Pwc PW150A
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 6617304
- Condition: Failed
- Location: Nr 1 Hyd System
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) DURING CLIMB OUT, NR 1 HYDRAULIC PUMP CAUTION LIGHT ILLUMINATED WITH THE NR 1 HYDRAULIC FLUID HOT CAUTION LIGHT.  SHORTLY AFTER, A NR OF OTHER FLIGHT CONTROL RELATED CAUTION LIGHTS ILLUMINATED.  THE QRH PROCEDURE WAS ACTIONED.  HYDRAULIC PRESSURE WAS RESTORED IN THE NR 1 HYDRAULIC SYS.  CREW DISCUSSED THE OPTIONS OF CONTINUING TO OR RETURNING.  WEATHER WAS OBTAINED AND DUE TO THE PROXIMITY OF ACTIVE THUNDERSTORM CELLS, THE DECISION WAS MADE TO RETURN.  SHORTLY THEREAFTER, THE LOSS OF HYDRAULIC FLUID IN THE NR 1 SYSTEM WAS NOTED.  THIS WAS QUICKLY FOLLOWED BY NUMEROUS OTHER CAUTION LIGHTS. THE RELEVANT QRH PROCEDURES WERE ACTIONED.  ATC IN PROVIDED VECTORS TO PROVIDE ENOUGH TIME FOR THE CREW TO ASSESS THE IMPACT OF THE LOSS OF SYSTEMS.  A PAN CALL WAS MADE AND SERVICES WERE REQUESTED.  AN APPROACH AND FLAPLESS LANDING WAS MADE.  AFTER LANDING, THE ACFT WAS TAXIED OFF THE RUNWAY WHERE FIRE SERVICES INSPECT THE ACFT AND WAS DEEMED SAFE.  A TUG WAS REQUESTED TO TOW THE ACFT TO THE BAY.  INITIAL EXAMINATION OF HYDRAULIC PUMP INDICATES INTERNAL FAILURE OF PUMP CAUSING PENETRATION OF PUMP HOUSING.
